MAUDE Adverse Event Report: COVIDIEN 18 GA RENEWABLES HINGE LID; CONTAINER, SHARPS

COVIDIEN 18 GA RENEWABLES HINGE LID; CONTAINER, SHARPS
Model Number 8991
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the product was cracked.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) review concluded no abnormal process conditions were present during the manufacturing of this product that would lead to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A digital photograph of the product was available for analysis.The picture shows a crack along the side of the container near the top.There is not enough information available to determine a root cause; however, it is possible that during shipping/distribution the product was damaged.No corrective and preventative actions are deemed necessary at this time.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
18 GA RENEWABLES HINGE LID
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9329391
Report Number1424643-2019-00552
Device Sequence Number10859711
Product Code MMK
UDI-Device Identifier30884521022267
UDI-Public30884521022267
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8991
Device Catalogue Number8991
Device Lot Number19H22863
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date01/20/2020
Patient Sequence Number1